How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask PitRottMommy Your Own Question
PitRottMommy
PitRottMommy, Veterinary Nurse
Category: Dog
Satisfied Customers: 4545
Experience:  15 yrs experience in vet med, 8 in emergency med. Founder of a non-profit animal rescue
8538164
Type Your Dog Question Here...
PitRottMommy is online now
A new question is answered every 9 seconds

My Dog, Buddy saw s VET on March 3, 2016 ear infection which

Customer Question

My Dog, Buddy saw his VET on March 3, 2016 for an ear infection which he get after having yeast built up in is ears. The Vet prescribed DI TRIM 800/160 and takes 3/4 tablet twice a day. After being on this medication for four days I've noticed after 30 minutes from taking tihis medication he seems to get stiff-legged or his hip seems to bother him when I take him for his evening walk. Could this be a reaction to the medication?
JA: I'm sorry to hear that. Have you looked to see if there is a wound on their foot?
Customer: I haven't noticed but couple of days ago he was running on gravel and I noticed his seemed tender on his rear paw. My husband check out his paw and did not see a wound but Buddy didn't want my husband to touch his paw.
JA: What is the dog's name?
Customer: Buddy
JA: Huh?
Customer: This chat box asked what my dog's name.
JA: Is there anything else important you think the Veterinarian should know about your dog?
Customer: not at this time
JA: OK. Got it. I'm sending you to a secure page on JustAnswer where you can place your fully refundable $5 deposit (plus $14 after the Veterinarian responds). While you're filling out that form, I'll tell the Veterinarian about your situation and connect you two.
Submitted: 9 months ago.
Category: Dog
Expert:  PitRottMommy replied 9 months ago.

Hello and thank you for your question. It appears that the Expert you were hoping to speak with is not currently available. I have stepped in to assist you in their absence. Is it possible for me to obtain some additional information from you about your companion?

Is Buddy taking anything other than the DI Trim? Any ear meds, perhaps?

Customer: replied 9 months ago.
No. Question is could this be effecting his kidneys because he is starting to walk like his ball sack is the size of a football and appears his hips are sore or stiff. He not his usuall self as far as energy is concerned. This is Di Trim 800/160
Expert:  PitRottMommy replied 9 months ago.

Thanks for the additional info. I wanted to be sure that nothing else could be contributing to his symptoms.

It will take me about 15 minutes to type out a response for you. You're welcome to stand by, if you like, or an email will be sent letting you know I've responded.

Expert:  PitRottMommy replied 9 months ago.

The Di Trim that Buddy is taking has quite a few common concerns when it comes to symptoms that follow medication. In regards ***** ***** kidneys, yes. We can see that the ingredients in the medication can cause acidification and cause crystals to form in the urine which may cause quite a bit of discomfort.

Another medical concern that we see, although very rarely, is that some dogs develop polyarthritis which may explain the stiffness you're seeing and the tenderness in his paws.

Due to his symptoms, I would highly recommend contacting your vet tomorrow. In most cases of problems being caused by a medication of choice, the vet will want to perform a recheck exam to see if the symptoms need to be treated before progressing on to another medication.

If I can help answer any other questions you have, please let me know.

If my answer has helped you, please take the time today to leave positive feedback for me. This is the only way that I will be compensated for assisting you. Your satisfaction is my primary focus, so if questions remain please respond so that I may finish answering your question before you rate my service.

Expert:  PitRottMommy replied 9 months ago.
Hi,
I'm just following up on our conversation about your pet. How is everything going?
PitRottMommy